# SDR ASAA2018110896771

- Difficulty date: July 19, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 40,944 hours, 12,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD BELOW FLOOR WET ARE AT FR16, -Y1292 HAS CORROSION ON UPPER FACE OF FLOOR BEAM. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK FROM FR12-FR24 AT -Y1292 IAW A320 SRM 51-42-11.
